# SDR ASAA2016013015185

- Difficulty date: January 30, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 29,983 hours, 9,249 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0851HT1
- Condition: Failed
- Location: Left Elevator
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

"LT ELEVATOR PITOT", AMBER LIGHT ILLUMINATED AFTER ENGINE START.  ACFT GROUNDED.  REPLACED LEFT ELEVATOR PITOT TUBE.  IAW AMM TASK 30-31-00-900-801. OPS CHECK GOOD. ACCOMPLISHED PITOT SYS LEAK TEST IAW AMM 27-31-790-801.  LEAK TEST GOOD.
